SuperiorMuscle.com - Bodybuilding Forums
Register Members Search Today's Posts Mark Forums Read

Go Back   SuperiorMuscle.com - Bodybuilding Forums > Superior Fitness Section > Anabolic Steroids
Reload this Page deca gyno

Anabolic Steroids Steroids, GH, PEDs, & Peptides Discussion


Like Tree1Likes
  • 1 Post By Bouncer

Reply
 
LinkBack Thread Tools
Old 10-02-17, 07:50 PM
deca gyno
  #1
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
So I'm about 5 or 6 weeks into my cycle 300 mg ew deca, 300 mg ew eq and 50 mg ew test and 40 mg ed var. No signs of anything so I stopped taking the arim which I was taking 0.5 mg eod. Within 3 days, I had sensitive nips so stopped the injections and I jumped back on the arim at 0.5 mg ed plus 0.5 mg ed caber. After 4 or 5 days, one side has gone down and isn't sensitive but the other side still is.

Here's my question: Am I taking too much arim and caber? My stomach hasn't been right since I started taking them ed. Maybe I have a stomach bug IDK but I can't rule out the meds. How hard is arim and caber on the liver? This is sort of the feeling I had when I almost killed my liver with superdrol. No Jaundice and no sharp pains in my right abdomen.
is Offline   Reply With Quote
Old 10-02-17, 08:51 PM
  #2
 
Bouncer's Avatar
 
Administrator
Join Date: Jul 2003
Location: California
Likes: 9749
its the caber. messes with the stomach if you start at too high a dose just like prami does. just keep doing what your doing and it will normalize.

you dont need adex with such a low dose of test.
is Online   Reply With Quote
Old 10-03-17, 06:53 PM
  #3
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
I was doing fine without the caber until I stopped taking the adex. Another thing that undoubtedly helped cause the problem was I accidently took a double shot of deca. I did my deca shot and put the vial down next to the EQ. I got distracted by the dogs and grabbed the wrong vial. I didn't realize my mistake until I was putting them away and noticed the lower level in the vial. I have been taking equal doses so the levels should be the same but the deca vial is lower so I must have grabbed the wrong vial so I shot 600 mg deca instead of my usual 300. Of course that was a day or two AFTER I stopped the adex, LOL. I was doomed.
is Offline   Reply With Quote
Old 10-03-17, 07:01 PM
  #4
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
Maybe I'll try cutting the 0.5 mg tabs in half and taking 2.5 mg ed and see if my stomach straightens out. It's impossible to eat like I need to while I'm nauseous all the time. I was just getting my diet really dialed in. I was getting 2600 cals but a little heavy on carbs and fat so I was tweaking it; substituting nonfat greek yogurt for the regular yogurt and getting rid of the tapioca (God I love that stuff). Pure carbs though. Making tuna melts with a whole can of tuna instead of the usual chicken/cheese sandwich.
is Offline   Reply With Quote
Old 10-03-17, 07:03 PM
  #5
 
Bouncer's Avatar
 
Administrator
Join Date: Jul 2003
Location: California
Likes: 9749
take the caber before bed. should be fine to eat during the day like that.
Mad_Capsule likes this.
is Online   Reply With Quote
Old 10-04-17, 10:01 AM
  #6
 
Superior Newbie
Join Date: Mar 2017
Likes: 6
I used .25mg of caber without any discomfort, imo, it's enough.
is Offline   Reply With Quote
Old 10-04-17, 07:27 PM
  #7
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
Thanks guys; good to know. I'll try taking it before bed and see if that fucks up my day tomorrow. If it does, I'll back it down to 2.5 mgs and try again. It's working so I don't want to change any more than I have to in order to get my stomach right.

I didn't take it this morning and my stomach already feels better.
is Offline   Reply With Quote
Old 10-15-17, 11:08 PM
  #8
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
Update: No more gyno symptoms. I backed the caber down to 2.5 mg ed and started taking it at night and that did the trick. My appetite literally doubled within a day or two. I am fucking starving all the time now. This is great. I will start my shots back up tomorrow and resume my cycle. I probably should keep up with the caber at 2.5 mg ed or maybe eod; what do you think?

I think stopping the var really helped too. I didn't realize what an appetite killer var is since this is the first time I tried it.
is Offline   Reply With Quote
Old 10-19-17, 01:55 AM
  #9
 
ChiHuaHua's Avatar
 
Superior Newbie
Join Date: Mar 2017
Likes: 2
Quote:
Originally Posted by BowHunter View Post
Update: No more gyno symptoms. I backed the caber down to 2.5 mg ed and started taking it at night and that did the trick. My appetite literally doubled within a day or two. I am fucking starving all the time now. This is great. I will start my shots back up tomorrow and resume my cycle. I probably should keep up with the caber at 2.5 mg ed or maybe eod; what do you think?

I think stopping the var really helped too. I didn't realize what an appetite killer var is since this is the first time I tried it.
Hope you mean 0.25 mg or 2.5 mCg not the 2.5>MG
is Offline   Reply With Quote
Old 10-25-17, 10:10 PM
  #10
 
Superior Amateur
Join Date: Jul 2017
Location: southeast USA
Likes: 53
Quote:
Originally Posted by ChiHuaHua View Post
Hope you mean 0.25 mg or 2.5 mCg not the 2.5>MG
LOL, yeah, typo. It is 0.25 mg.
is Offline   Reply With Quote

SEO by vBSEO 3.6.0